MathSciNet Relay Station
MathSciNet bibliographic data
MR885465 60B12 (60F17)
Samur, Jorge D. On the invariance principle for stationary $\phi$-mixing triangular arrays with infinitely divisible limits. Probab. Theory Related Fields 75 (1987), no. 2, 245–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement